Tag Archives: teething gels

Featured Stories

Toxic Nano-Particles from Failing Metal-on-Metal Hip Replacements May Pose Long-Term Health Risks

According to a new study, failing metal-on-metal hip implants generate toxic nano-particles that release Cobalt 2+ ions, which not only cause inflammation in surrounding tissue, but have the potential to cause long-term damage to the genetic material of cells. According to a report published by Medicalxpress.com, this “genotoxicity” could ...

Read More

Post -Tonsillectomy Morphine Life-Threatening in Children

Post -Tonsillectomy Morphine can be Life-Threatening in Children, Study Finds

A new study published in Pediatrics suggests that morphine can result in life-threatening respiratory problems when given to children after a tonsillectomy.

Read More

Medtronic Sprint Fidelis Leads Vulnerable to Fracture after ICD Switch

Medtronic Sprint Fidelis leads are vulnerable to fracture following ICD switch, says a new study published in the June issue of the journal Heart Rhythm.

Read More

Colorado Woman Sues American Medical Systems Over Transvaginal Mesh Injuries

Parker Waichman LLP, a national law firm, just filed a lawsuit on behalf of a Colorado woman allegedly injured by transvaginal mesh products manufactured by American Medical Systems, Inc. The suit was filed on May 21, 2012 in the U.S. District Court for the Northern District of California (Case No. ...

Read More

Federal DePuy ASR Hip Implant Trials Likely to Start This Year

It looks as though the first trials in the DePuy ASR hip implant multidistrict litigation could begin sometime later this year. According to a report from Bloomberg News, during a status conference held yesterday in Florida, attorneys for both plaintiffs and the defense told U.S. District Judge David Katz that ...

Read More

Transvaginal Mesh Lawsuit Trial

$5.5 Million Awarded to Plaintiffs in First Transvaginal Mesh Lawsuit Trial

An award of $5.5 million has been made in the first trial over a transvaginal mesh lawsuit. The jury found against medical device maker, C.R. Bard, and its Avaulta Plus transvaginal mesh. The jury agreed that Bard’s Avaulta Plus transvaginal mesh caused numerous and painful injuries in a California woman. ...

Read More

Exploding Tanks Kill Jeep Drivers 18 months after Recall

Exploding Gas Tanks Continue to Kill Jeep Drivers 18 months after Recall

Chrysler recalled Jeeps with exploding gas tanks more than 18 months ago, but 1 million+ of these vehicles have not been fixed as the death toll continues to rise.

Read More

Death in Those Taking Bactrim with ACE Inhibitors or ARBs

Sudden Death in Those Taking Bactrim Along with ACE Inhibitors or ARBs

Association between sudden death in those given Bactrim while already taking renin-angiotensin system blockers angiotensin receptor blockers (ARBs), heart medications.

Read More

Conspiracy Claims in Talcum Powder Case Survive Motion to Dismiss

Conspiracy Claims in Talcum Powder Case Survive Motion to Dismiss

E. District of Missouri denied motion to dismiss conspiracy claims. Lawsuit alleges the defendants conspired to misrepresent true dangers with use of talcum powder.

Read More

MTA Bus Crash and Two Cars Injures 23 at Utica Ave. & Clarendon Rd

Crash Involving MTA Bus and Two Cars Injures 23

Police are investigating an accident in Brooklyn on Wednesday afternoon that injured 23 people, 3 of them critically, when a car was knocked into the path of an MTA bus.

Read More

Homeopathic Teething Products May Be Tied to 10 Children’s Deaths and 400 Adverse Event Reports

Homeopathic Teething Products May Be Tied to 10 Deaths

Ten children who used what has been described as homeopathic teething tablets have died and another 400 adverse events have been tied to the tablets according to reports to the U.S. Food and Drug Administration (FDA). The agency warned caregivers … Continue reading

Posted in Consumer Fraud, Defective Products, Health Concerns | Tagged , , , , |

Homeopathic Teething Tablets and Gels Present Seizure Risk, FDA Warns

Homeopathic Teething Tablets and Gels Present Seizure Risk

Homeopathic teething tablets and gels may be hazardous to infants and children, the U.S. Food and Drug Administration (FDA) warns. In a safety alert issued Sept. 30, the agency said it is reviewing adverse events linked to these products. The … Continue reading

Posted in Defective Products, Health Concerns | Tagged , , , , |

© 2005-2019 Parker Waichman LLP ®. All Rights Reserved.